# SDR 2013FA0000108

- Difficulty date: April 23, 2012
- Submitted: February 21, 2013
- Operation: General aviation
- Aircraft: N214KP
- Make and model: Beech 58
- Aircraft serial: TH1894
- Aircraft time: 1,205 hours
- Engine: Cont IO550C
- Engine time: 1,205 hours
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part serial: 3308
- Condition: Malfunctioned
- Location: Pilot Instrument
- Part time: 1,205 hours
- Stage of operation: AP
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLAY SHOWS ERRONEOUS COURSE GUIDANCE -2 MAGENTA LINES TO 2 DIFFERENT WAYPOINTS - IN ANY FLIGHT PHASE.
